@article{SEMR_2015_12_a24,
author = {K. S. Efimov and A. A. Makhnev},
title = {Automorphisms of a distance-regular graph with intersection array $\{100,66,1;1,33,100\}$},
journal = {Sibirskie \`elektronnye matemati\v{c}eskie izvesti\^a},
pages = {795--801},
year = {2015},
volume = {12},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SEMR_2015_12_a24/}
}
TY - JOUR
AU - K. S. Efimov
AU - A. A. Makhnev
TI - Automorphisms of a distance-regular graph with intersection array $\{100,66,1;1,33,100\}$
JO - Sibirskie èlektronnye matematičeskie izvestiâ
PY - 2015
SP - 795
EP - 801
VL - 12
UR - http://geodesic.mathdoc.fr/item/SEMR_2015_12_a24/
LA - en
ID - SEMR_2015_12_a24
ER -
K. S. Efimov; A. A. Makhnev. Automorphisms of a distance-regular graph with intersection array $\{100,66,1;1,33,100\}$. Sibirskie èlektronnye matematičeskie izvestiâ, Tome 12 (2015), pp. 795-801. http://geodesic.mathdoc.fr/item/SEMR_2015_12_a24/
[1] A. A. Makhnev, D. V. Paduchikh, “Distance-regular graphs, in which neighbourhoods of vertices are strongly regular with the second eigenvalue at most 3”, Doklady Mathematics, 92:2 (2015), 568–571 | DOI
[2] M. S. Nirova, “Edge-symmetric strongly-regular graphs with number of vertices is not greater 100”, Siberian Electr. Math. Reports, 10 (2013), 22–30 | MR | Zbl
[3] P. J. Cameron, Permutation Groups, Cambridge University Press, Cambridge, 1999 | MR | Zbl
[4] A. L. Gavrilyuk, A. A. Makhnev, “On automorphisms of a distance-regular graph with intersetion array $\{56,45,1;1,9,56\}$”, Doklady Akademii Nauk, 432:5 (2010), 512–515 | MR
[5] C. D. Godsil, A. D. Henzel, “Distance-regular covers of the complete graphs”, J. Comb. Theory (B), 56:2 (1992), 205–238 | DOI | MR | Zbl
[6] A. S. Kondratiev, “Quasirecognition by the set of element orders of the groups $E_6(q)$ i $^2E_6(q)$”, Sib. Math. J., 48 (2007), 1001–1018 | DOI | MR
[7] A. V. Zavarnitsine, “Finite simple groups with narrow prime spectrum”, Siberian Electronic Mathematical Reports, 6 (2009), 1–12 | MR | Zbl